Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Path-lifting for Grothendieck toposes

Author: Ieke Moerdijk
Journal: Proc. Amer. Math. Soc. 102 (1988), 242-248
MSC: Primary 18B25,; Secondary 18F10,54E50
Addendum: Proc. Amer. Math. Soc. 125 (1997), 2815-2818.
MathSciNet review: 920980
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general path-lifting theorem, which fails in the context of topological spaces, is shown to hold for toposes, for locales (a slight generalization of topological spaces), and hence for complete separable metric spaces. This result generalizes the known fact that any connected locally connected topos (respectively complete separable metric space) is path-connected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18B25,, 18F10,54E50

Retrieve articles in all journals with MSC: 18B25,, 18F10,54E50

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society